How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Robert Your Own Question
Dr. Robert
Dr. Robert, Doctor
Category: Medical
Satisfied Customers: 6680
Experience:  M.B.B.S, Experienced Family Physician
8493425
Type Your Medical Question Here...
Dr. Robert is online now

hi Im 39 years old,i supper for a long time etching in my

Customer Question

hi I`m 39 years old,i supper for a long time etching in my private part of my body,specially when I get a period,now till my ass getting boils.
Submitted: 3 years ago.
Category: Medical
Expert:  Dr. Robert replied 3 years ago.
Hello,
Dear customer

Welcome to justanswer.com and thank you for your question.
I'm so sorry to hear of your discomfort. I will do whatever I can to help answer your questions .First I need a little more information-

Do you have any discharge from vagina?
Is there any bad odor from your vagina?
Do you have any other known medical illness?

Kind Regards,
Dr. Robert





Customer: replied 3 years ago.


there is some discharge couse by the boils around it,but no bad odor comes,just make me feel uncomfortable of the boil and the liquid comes out and pain is there


 

Expert:  Dr. Robert replied 3 years ago.
Dear customer,
Thank you for providing quick additional info.

The vaginal itching you are having can be due to a number of causes:vaginal yeast infection,vaginitis,inflammation,discharge, bacterial vaginosis and other infections,chemical irritants.

The most probable cause of your symptoms seems to be fungal/yeast infection.

Whenever you are having menstrual period,there occurs the hormonal changes in body & due to these hormonal changes,one is more prone to get infections.

The boils along with discharge(liquid) you are having can be due to super added bacterial infection.

The following will help you greatly:

-Take tablet benadryl once a day.

-Apply ointment vagmycin vaginal cream.It is a broad spectrum antibiotic with an anti-fungal agent.

Use only water and no soap on the vulva and avoid pads.Use tampons to prevent vaginal discharge.Avoid panties made from synthetic materials.Keep your genital area clean and dry.

If still after this,your symptoms persists,then you need to consult your doctor for tests & examination & then the prescription oral antibiotics & anti fungal medications like fluconazole (diflucan) or Itraconazole (sporanox) will then be prescribed accordingly.

Hope this helped.

My goal is to provide you with excellent service – if you feel you have gotten anything less, please reply back, I am happy to address follow-up questions.

Thank you

Kind Regards,
Dr. Robert